# SDR UPS04842010

- Difficulty date: March 3, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1600 SHEAR TIE IS CRACKED BETWEEN LONGERONS 28L-29L.  REMOVED DAMAGE, NDT VERIFIED NO CRACKS AT DAMAGE REMOVAL.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-2-0 FIG 2A.
